MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK WITH #2 TIGERTAIL DOUBLE LOADED; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK WITH #2 TIGERTAIL DOUBLE LOADED; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK WITH #2 TIGERTAIL DOUBLE LOADED
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, it was reported by an arthrex employee that an ar-3603-2, fibertak¿ suture anchor, double loaded with #2 tigertail® (blue/black and white/black), anchor implant failed during deployment.This was detected at an unspecified time on (b)(6) 2024 with no case involvement.Further information is being requested from the arthrex employee.(b)(6) 2024: it was clarified by the arthrex employee that 2 units of ar-3603-2, fibertak¿ suture anchor, double loaded with #2 tigertail® (blue/black and white/black), failed during deployment, they were deployed but the anchor pulled out.This was detected during a right shoulder subacromial decompression, labral repair and rotator cuff repair procedure on (b)(6) 2024.The procedure was completed successfully as an ar-1934bcf-2 was used instead.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.

Brand Name
FIBERTAK WITH #2 TIGERTAIL DOUBLE LOADED
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20353588
Report Number1220246-2024-07941
Device Sequence Number16988977
Product Code MBI
UDI-Device Identifier00888867231320
UDI-Public(01)00888867231320(11)231002(17)280930(10)15148678
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K181769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK WITH #2 TIGERTAIL DOUBLE LOADED
Device Catalogue NumberAR-3603-2
Device Lot Number15148678
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown